Alert archive / Tennessee / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jul 12, 2022, 11:16 PM EDT for Cocke County, Sevier County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2022, 11:16 PM EDT (03:16 UTC)
- Expired
- Jul 13, 2022, 2:31 AM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cocke County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 53 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.3 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 876 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571
WGUS54 KMRX 130316
FFWMRX
TNC029-155-130715-
/O.NEW.KMRX.FF.W.0013.220713T0316Z-220713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
1116 PM EDT Tue Jul 12 2022
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
Southwestern Cocke County in east Tennessee...
Southeastern Sevier County in east Tennessee...
* Until 315 AM EDT.
* At 1116 PM EDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gatlinburg, Pittman Center, Cosby and Great Smoky Mountains
National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3576 8346 3586 8324 3577 8314 3576 8316
3573 8318 3573 8320 3573 8324 3572 8325
3572 8326 3570 8325 3567 8329 3566 8330
3565 8331 3566 8332 3566 8334 3564 8337
3563 8339 3562 8340 3561 8342 3561 8344
FLASH FLOOD...OBSERVED
$$
CM2 follow-up statements
715
WGUS74 KMRX 130531
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
131 AM EDT Wed Jul 13 2022
TNC029-155-130715-
/O.CON.KMRX.FF.W.0013.000000T0000Z-220713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cocke TN-Sevier TN-
131 AM EDT Wed Jul 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT EARLY THIS
MORNING FOR SOUTHWESTERN COCKE AND SOUTHEASTERN SEVIER COUNTIES...
At 131 AM EDT, At 1116 PM EDT, emergency management reported
thunderstorms had produced copious amounts of rainfall across the
warned area. Flash flooding is already occurring. While rainfall has
ended, it will take time for water to recede.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Gatlinburg, Pittman Center, Cosby and Great Smoky Mountains
National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3576 8346 3586 8324 3577 8314 3576 8316
3573 8319 3573 8324 3572 8325 3572 8326
3570 8325 3567 8329 3566 8330 3566 8334
3562 8340 3561 8342 3561 8344
FLASH FLOOD...OBSERVED
$$
Diegan072
WGUS74 KMRX 130631
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
231 AM EDT Wed Jul 13 2022
TNC029-155-130641-
/O.CAN.KMRX.FF.W.0013.000000T0000Z-220713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cocke TN-Sevier TN-
231 AM EDT Wed Jul 13 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN COCKE AND
SOUTHEASTERN SEVIER COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3576 8346 3586 8324 3577 8314 3576 8316
3573 8319 3573 8324 3572 8325 3572 8326
3570 8325 3567 8329 3566 8330 3566 8334
3562 8340 3561 8342 3561 8344
$$
DieganWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 9:46 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 12, 9:46 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 946 PM EDT Tue Jul 12 2022 .UPDATE... EVENING UPDATE. && .DISCUSSION... Radar shows most of the convection has shifted over the southern half of our area. The storms have weakened somewhat, but there still could be some strong wind gusts across the south over the next hour or two. In addition, heavy rainfall is still occurring with the stronger convection and localized flooding is still a threat. Some model data continues to suggest that with the weak frontal boundary in the area, additional convection may develop after this current batch subsides and if so the localized flooding threat may continue through the night. Will adjust the PoPs/Wx to better fit the latest trends with this update, and will also tweak temps, dew points, and sky. && .AVIATION... 00Z TAF DISCUSSION. Convection will be around at times especially early in the period. Will try to time best chances early with tempo TSRA. Otherwise will have VCSH and VCTS for much of the period. Outside of convection, expect mainly VFR conditions at TYS/CHA. However, MVFR conditions in lower cigs and/or fog look likely at TRI for a period later tonight into Wednesday. Cannot rule out fog and/or lower cigs at TYS/CHA, but probability there looks too low to include for now. && .PREV DISCUSSION... /ISSUED 326 PM EDT Tue Jul 12 2022/ SHORT TERM...(Tonight and Wednesday)... Key Messages: 1. Showers and storms approaching from the north this evening. Some strong to severe storms will be possible, with the main threat being damaging wind gusts and localized flooding of low lying and poor drainage areas. 2. Showers and storms will redevelop Wednesday, mainly across the southern valley and higher elevations of East TN, however, severe weather is not anticipated Wednesday. Some stronger storms may still result in locally gusty winds and periods of heavy downpours. Discussion: Shortwave energy continues to transition through mean flow aloft, resulting in a surface boundary approaching from the north. While the notable upper level jet remains to the N/NE, the frontal forcing along and ahead of the boundary is acting as a point of CI. Mosaic radar imagery currently displays showers and storms across northern KY/WV and satellite imagery shows a band of clouds draping across the same area and as far as SW KY. Model derived soundings suggest MLCAPE in excess of 2000 J/kg and low/mid level lapse rates approaching 7 C/km as the showers and storms approach the region. This is confirmed with SPC Mesoanalysis. This environment will favor the potential for some strong to severe storms with the primary threat being damaging wind gusts. Additionally, as the boundary moves fairly slowly with mean flow close to parallel, any training storms could combine with PWAT values in excess of 1.6" and lead to localized flooding of poor drainage and low-lying areas. The greatest chances for any severe storms and flooding are in northeast TN and southwest VA where frontal forcing will better align with greatest instability associated with diurnal heating. As such... SW VA and locations along the TN/KY/VA border remain in a slight risk for severe thunderstorms while most locations north of I- 40 also remain in a marginal excessive rainfall outlook. The entire CWA remains in a marginal CO with the exception of Clay/Cherokee NC. Within the marginal ERO, 3 hour flash flood guidance is generally around 1.25" - 2.25". The frontal boundary is expected to slowly transition across the region overnight and into Wednesday, however, expect that the lack of upper level support will lead to reduced coverage and intensity of storms with the loss of diurnal heating overnight. As heating returns Wednesday, coverage will begin to increase but primarily in the southern valley and higher elevations of the East TN Mountains. Not anticipating severe weather in the post frontal air mass but some stronger gusts could occur with any heavier downpour. Southeast TN and southwest NC remain in a marginal ERO Wednesday as well. Temperatures will be a few degrees cooler post FROPA. KRS LONG TERM...(Wednesday night through Tuesday)... Key Messages: 1. Front should south of the forecast area by Wednesday evening with rain chances ending. Lower rain chances Thursday and Friday as upper trough lies over eastern third of country. 2. Potential for a tropical system to develop over the Gulf Coast late in the week is low. Upper trough moves out this weekend and Ridging begins to build back over southeastern states. 3. Sunday a new frontal system approaches the region Sunday from the Ohio Valley. This front will increase rain chances and move across the area through at least early Tuesday. Discussion: An upper level trough will remains mostly north across the Great Lakes and the Northeast Wednesday night into Friday with westerly to northwesterly winds aloft. This will allow some drier air and cooler temperatures to continue to filter into the eastern Tennessee Valley and bring cooler temperatures with low rain chances. The cold front Wednesday stalls out south of the forecast area Thursday. How far it moves is still unknown and that will have an influence on how far north rain chances return. Have kept slight chance to chance PoPs across the extreme south Thursday and the the extreme east Friday. Highs Thursday and Friday will be in the mid 80s to around 90. Saturday, a tropical system could potentially make its way north providing an increasing chance of showers and thunderstorms. However the chances still look low. Will continue with a slight chance to chance of showers and thunderstorms as moisture amounts increase as trough moves out. The next best chance of showers and thunderstorms will be late Sunday through Tuesday morning as another trough moves south across the Great Lakes/Ohio Valley. It will bring a cold front south into forecast area Monday with showers and storms likely. Temperatures will stay similar to the first two days of the forecast. TD && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 73 87 69 90 69 / 50 60 40 20 10 Knoxville McGhee Tyson Airport, TN 69 86 68 89 67 / 60 40 20 10 0 Oak Ridge, TN 68 86 66 89 67 / 60 30 20 10 0 Tri Cities Airport, TN 67 83 64 85 63 / 50 30 20 10 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Jul 12, 9:52 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 952 PM EDT Tue Jul 12 2022 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-140200- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 952 PM EDT Tue Jul 12 2022 /852 PM CDT Tue Jul 12 2022/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Tonight Some showers and thunderstorms can be expected into tonight. Heavy downpours with these showers and storms could cause some localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Jul 12, 8:53 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
853 PM EDT Tue Jul 12 2022
TNZ067>069-071-083>086-130130-
Rhea TN-Northwest Monroe TN-Roane TN-Loudon TN-Knox TN-NW Blount TN-
Meigs TN-McMinn TN-
853 PM EDT Tue Jul 12 2022
...A strong thunderstorm will impact portions of eastern Rhea,
Loudon, northeastern Meigs, southwestern Knox, northeastern McMinn,
northwestern Blount, northwestern Monroe and Roane Counties through
930 PM EDT...
At 851 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Knoxville, Oak Ridge, Maryville, Lenoir City, Alcoa, Kingston,
Sweetwater, Rockwood, Loudon and Decatur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3575 8493 3578 8490 3595 8430 3592 8426
3594 8427 3593 8424 3596 8424 3594 8422
3597 8421 3599 8414 3566 8383 3548 8488
TIME...MOT...LOC 0051Z 313DEG 49KT 3567 8446
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
McDLocal storm report, Jul 12, 8:58 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
858 PM EDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG SHARPS CHAPEL 36.34N 83.81W
07/12/2022 UNION TN 911 CALL CENTER
NUMEROUS TREES DOWN WITH TIME ESTIMATED FROM
RADAR.
0755 PM TSTM WND DMG 3 NNW PAULETTE 36.23N 83.92W
07/12/2022 UNION TN 911 CALL CENTER
SEVERAL TREES DOWN WITH TIME ESTIMATED FROM
RADAR.
0840 PM TSTM WND DMG KNOXVILLE 35.98N 83.94W
07/12/2022 KNOX TN 911 CALL CENTER
SEVERAL TREES AND POWERLINES DOWN.
0655 PM TSTM WND DMG HARROGATE-SHAWANEE 36.58N 83.64W
07/12/2022 CLAIBORNE TN 911 CALL CENTER
SEVERAL TREES DOWN OVER ROADWAYS WITH TIME
ESTIMATED FROM RADAR.
0705 PM TSTM WND DMG TAZEWELL 36.46N 83.58W
07/12/2022 CLAIBORNE TN 911 CALL CENTER
SEVERAL TREES DOWN ON ROADWAYS WITH TIME
ESTIMATED FROM RADAR.
0630 PM TSTM WND DMG JELLICO 36.58N 84.13W
07/12/2022 CAMPBELL TN 911 CALL CENTER
CORRECTS PREVIOUS REPORT AND IS FOR MULTIPLE
TREES DOWN ON ROADWAYS.
0630 PM TSTM WND DMG JELLICO 36.58N 84.13W
07/12/2022 CAMPBELL TN 911 CALL CENTER
TREE DOWN OVER ROADWAY WITH TIME ESTIMATED
FROM RADAR.
0640 PM TSTM WND DMG LA FOLLETTE 36.37N 84.13W
07/12/2022 CAMPBELL TN 911 CALL CENTER
TREES AND POWERLINES DOWN, TIME ESTIMATED
FROM RADAR.
0755 PM TSTM WND DMG 4 SW BRICEVILLE 36.14N 84.24W
07/12/2022 ANDERSON TN 911 CALL CENTER
REPORT OF A TREE DOWN ON A HOUSE WITH TIME
ESTIMATED FROM RADAR.
&&Special weather statement, Jul 12, 9:19 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Morristown TN
919 PM EDT Tue Jul 12 2022
TNZ041-073-074-130200-
Cocke Smoky Mountains TN-Sevier Smoky Mountains TN-North Sevier TN-
919 PM EDT Tue Jul 12 2022
...A strong thunderstorm will impact portions of southwestern Cocke
and southeastern Sevier Counties through 1000 PM EDT...
At 918 PM EDT, Doppler radar was tracking a strong thunderstorm near
Smoky Mountains-Newfound Gap, or 12 miles southeast of Gatlinburg,
moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gatlinburg, Smoky Mountains-Clingmans Dome, Smoky Mountains-Newfound
Gap, Smoky Mountains-Fontana Area, Smoky Mountains-Balsam Mountain,
Pittman Center, Cosby, Elkmont and Great Smoky Mountains National
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3562 8366 3566 8366 3588 8331 3587 8329
3584 8328 3582 8326 3583 8323 3577 8316
3573 8319 3572 8325 3569 8326 3566 8330
3566 8335 3562 8340 3561 8344 3557 8349
3556 8357
TIME...MOT...LOC 0118Z 312DEG 49KT 3563 8330
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
McDLocal storm report, Jul 12, 9:24 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
924 PM EDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG 1 SE ALCOA 35.78N 83.97W
07/12/2022 BLOUNT TN TRAINED SPOTTER
NUMEROUS BRANCHES DOWN WITH DIAMETERS TO 2
INCHES. RELAYED VIA AMATEUR RADIO.
&&Special weather statement, Jul 12, 9:25 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Morristown TN
925 PM EDT Tue Jul 12 2022
TNZ067-068-071-072-083>087-100-130215-
Rhea TN-Blount Smoky Mountains TN-Northwest Monroe TN-Roane TN-
Loudon TN-Southeast Monroe TN-NW Blount TN-Bradley TN-Meigs TN-
McMinn TN-
925 PM EDT Tue Jul 12 2022
...A strong thunderstorm will impact portions of central Rhea, north
central Bradley, Loudon, Meigs, McMinn, western Blount, northern
Monroe and south central Roane Counties through 1015 PM EDT...
At 925 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Maryville, Athens, Lenoir City, Alcoa, Sweetwater, Loudon,
Madisonville, Decatur, Etowah and Louisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3528 8490 3562 8494 3582 8418 3579 8416
3579 8414 3582 8414 3583 8413 3577 8398
3551 8389 3548 8391
TIME...MOT...LOC 0125Z 280DEG 9KT 3567 8448
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
McDSpecial weather statement, Jul 12, 10:36 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Morristown TN
1036 PM EDT Tue Jul 12 2022
NCZ060-061-130315-
Clay NC-Cherokee NC-
1036 PM EDT Tue Jul 12 2022
...A strong thunderstorm will impact portions of eastern Cherokee and
Clay Counties through 1115 PM EDT...
At 1036 PM EDT, Doppler radar was tracking a strong thunderstorm
near Nantahala Lake, or 10 miles northeast of Hayesville, moving
south at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andrews, Murphy, Hayesville, Nantahala Lake, Shooting Creek,
Tusquitee, Topton and Marble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3507 8400 3528 8404 3529 8404 3529 8403
3524 8401 3522 8397 3526 8384 3524 8374
3526 8371 3523 8369 3520 8373 3519 8371
3515 8373 3516 8365 3514 8366 3513 8362
3502 8352 3501 8352 3500 8349 3499 8382
TIME...MOT...LOC 0236Z 279DEG 44KT 3512 8366
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
McDThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Loudon, Morgan, Roane and 1 more | 40 min |
| Jul 12, 8:11 PM EDT | Special Weather Statement | MRX | Roane | 49 min |
| Jul 12, 8:31 PM EDT | Special Weather Statement | MRX | Sevier | 44 min |
| Jul 12, 8:35 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Knox, Sevier | 29 min |
| Jul 12, 8:53 PM EDT | Special Weather Statement | MRX | Blount, Loudon, Meigs, Roane | 37 min |
| Jul 12, 8:57 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Roane, Scott | 3 hr |
| Jul 12, 9:19 PM EDT | Special Weather Statement | MRX | Sevier | 41 min |
| Jul 12, 9:25 PM EDT | Areal Flood Advisory | MRX | Cocke, Sevier | 3 hr |
| Jul 12, 9:25 PM EDT | Special Weather Statement | MRX | Loudon, McMinn, Meigs, Monroe | 50 min |
Nearby
Flash Flood Warnings in Tennessee, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.